# SDR WRLA20110601490

- Difficulty date: June 1, 2011
- Submitted: June 4, 2011
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 58,907 hours, 10,482 cycles
- Engine: Pwa PW4462
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: AJC75591
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FRONT SPAR OF NOSE COWL INSIDE CRACKED 0400 POS.  LIP SKIN ON POSITION 12/3/6/9 CLOCK POS.  FOUND SEVERAL NEW CRACKS NEXT TO EXISTING DOUBLER.
